# SDR 2008UALA03739

- Difficulty date: July 6, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 39,406 hours, 4,694 cycles
- Engine: Pwa PW4056
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65B549299
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 5L GIRT BAR HANGING FROM DOOR WHEN CLEANERS OPENED DOOR.  SUSPECT IMPROPERLY STOWED.  REPOSITIONED GIRT BAR, OPERATION CHECK GOOD.  AC OK FOR SERVICE.
